# SDR FDKA2010030100100

- Difficulty date: March 1, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 19,381 hours, 18,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY LIGHT YELLOW LENS MISSING.  REMOVED AND REPLACED BULB FOR ZONAL ATTENDANT CALL ANNUNCIATOR (NEAR EMERG LIGHT) OPS CHECK GOOD.
